Illinois Journal of Mathematics

The spectra of certain Toeplitz matrices

I. I. Hirschman, Jr.

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 11, Issue 1 (1967), 145-159.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256054792

Digital Object Identifier
doi:10.1215/ijm/1256054792

Mathematical Reviews number (MathSciNet)
MR0205070

Zentralblatt MATH identifier
0144.38501

Subjects
Primary: 47.25

Citation

Hirschman, I. I. The spectra of certain Toeplitz matrices. Illinois J. Math. 11 (1967), no. 1, 145--159. doi:10.1215/ijm/1256054792. https://projecteuclid.org/euclid.ijm/1256054792


Export citation